MAUDE Adverse Event Report: RAYNHAM CERTAS PLUS ELECTRONIC TOOL KIT

RAYNHAM CERTAS PLUS ELECTRONIC TOOL KIT
Catalog Number 828852
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported the codman certas plus electronic tool kit had excessive heat.During outpatient use, the battery of the electronic tool kit was replaced due to battery depletion.After the replacement, the physician noticed that the electronic tool kit seemed to be heated.Therefore, it was replaced with another electronic tool kit.The product was found acceptable prior to clinical use.There was no adverse consequence to the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d10, g4, g7,h2, h3, h6, h10 unique device identifier (udi) : 10886704081272 the certas plus electronic tool kit was not returned for evaluation and no lot number information has been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g1, g3, g6, h2, h3, h6, h11.The certas plus tool kit (id 828852) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the certas plus electronic tool kit was inspected.Fresh batteries were installed.When powered on the led screen illuminated but the device to not fully enter a usable state.After 5 minutes, the device was inspected for excess heat, but nothing usually was sensed.The complaint was not confirmed.Root cause analysis - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.The potential root cause panel ic creates excessive heat during operation or backlight leds creates excessive heat during operation.

Brand Name
CERTAS PLUS ELECTRONIC TOOL KIT
Common Device Name
CERTAS PLUS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA 02767
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key10847954
Report Number3013886523-2020-00200
Device Sequence Number3045921
Product Code JXG
UDI-Device Identifier10886704081272
UDI-Public10886704081272
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number828852
Device Lot Number8061230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer11/24/2020
11/03/2025
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/10/2020
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown